# SDR DL764020101

- Difficulty date: January 26, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 3,412 hours, 1,344 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 849704
- Part serial: 453
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE CAME ON AT CRUISE (FL 290) NOSE INDICATED UP, MAINS IN TRANSIT (INDICATED).  SUSPECT SOFTWARE PROBLEM.  PSEU BIT SHOWS CARD 005 AND TARGET 260 FAULTS.  SWUNG GEAR SEVERAL TIMES WHILE OPERATING CABIN EQUIP TO TEST FOR EMI FAULTS, ALL CHECKS GOOD.  REPLACED PSEU, CHECKED PA CABIN INTERPHONE AND CHIME, NO FAULTS OR MESSAGES, REPLACED S-260.  ATTEMPTING TO INDUCE FAULT, RAN BOTH ENGINES WHILE OPERATING VARIOUS A/C SYS TO INCLUDE WINDOW HEAT, FLAPS, IFE, PA AT ALL STATIONS AND EXTERIOR LIGHTS.  NO MSGS/S OF FAULTS NOTED.
